Publications

Found 147 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Duarte R., A. de Oliveira G. The braid and the Shi arrangements and the Pak–Stanley labelling. European Journal of Combinatorics. 2015;50:72-86.Edit
[2014-21] Duarte R, de Oliveira G. The braid and the Shi arrangement and the Pak-Stanley labelling .Edit
Duarte R, de Oliveira AG. A Famous Identity of Hajós in Terms of Sets. J. Integer Seq.. 2014;17:Article 14.9.1, 10.Edit
[2016-19] Duarte R, Guedes de Oliveira A. The number of parking functions with center of a given length .Edit
Duarte R, de Oliveira AG. Note on the convolution of binomial coefficients. J. Integer Seq.. 2013;16:Article 13.7.6, 9.Edit
Duarte R. Between Shi and Ish. Discrete Mathematics. 2017;341 (2018):388-399.Edit
Donner RV, Potirakis SM, Barbosa SM, Matos J., Pereira AJ, Neves LJ. Intrinsic vs. spurious long-range memory in high-frequency records of environmental radioactivity. The European Physical Journal. 2015;224:741-762.Edit
Domingues JC, de Sá CC, Gessner S. Logaritmos em Portugal (sécs. XVII e XVIII). In: 6º Encontro Luso-Brasileiro de História da Matemática. Vol Anais/Actas do 6º Encontro Luso-Brasileiro de História da Matemática. Sociedade Brasileira de História da Matemática ed. Brasil, São João d'El-Rei: Sociedade Brasileira de História da Matemática; 2014. 2. p. 241-269p. Edit
Domingos A., Vale I, Saraiva M., Rodrigues M., Costa M., Ferreira RA. Investigação em Educação Matemática: Raciocínio matemático Sociedade Portuguesa de Investigação em Educação Matemática 2013.Edit
[2014-30] Diekert V, Martin F, Sénizergues G, Silva PV. Equations over free inverse monoids with idempotent variables .Edit
Diekert V., Martin F., Sénizergues G., Silva PV. Equations over free inverse monoids with idempotent variables. Theory Comput. Syst.. 2017;61(2):494-520.Edit
Díaz LJ, Rocha J. How do hyperbolic homoclinic classes collide at heterodimensional cycles? Discrete Contin. Dyn. Syst.. 2007;17:589-627.Edit
Díaz LJ, Esteves S, Rocha J. Skew product cycles with rich dynamics: from totally non-hyperbolic dynamics to fully prevalent hyperbolicity. Dyn. Syst.. 2016;31:1-40.Edit
Díaz LJ, Rocha J. Non-critical saddle-node cycles and robust non-hyperbolic dynamics. Dynam. Stability Systems. 1997;12:109-135.Edit
Díaz LJ, Rocha J. Large measure of hyperbolic dynamics when unfolding heteroclinic cycles. Nonlinearity. 1997;10:857-884.Edit
Díaz LJ, Rocha J. Partially hyperbolic and transitive dynamics generated by heteroclinic cycles. Ergodic Theory Dynam. Systems. 2001;21:25-76.Edit
Díaz LJ, Rocha J. Nonconnected heterodimensional cycles: bifurcation and stability. Nonlinearity. 1992;5:1315-1341.Edit
Díaz L., Rocha J.. Heterodimensional cycles, partial hyperbolicity and limit dynamics. Fund. Math.. 2002;174:127-186.Edit
Díaz L., Rocha J., Viana M. Strange attractors in saddle-node cycles: prevalence and globality. Invent. Math.. 1996;125:37-74.Edit
Dias AP, Paiva RC. Hopf bifurcation with S3-symmetry. Portugalia Mathematica. 2006;63(2):127-155.Edit
Dias AP, Paiva RC. Hopf Bifurcation with D_n-symmetry. Glasgow Mathematical Journal. 2006;48:41-51.
Dias C, Lv H, Picos R, Aguiar P, Cardoso S., Freitas P., et al. Bipolar resistive switching in Si/Ag nanostructures. Applied Surface Science. 2017.Edit
Dias A., Stewart I.. Invariant Theory for Wreath Product Groups. Journal of Pure and Applied Algebra. 2000;150:61-84.Edit
Dias C.. Gibbs-Markov-Young structures. In: ESAIM. Vol 36.; 2012. 6. p. 61-67p. Edit
Dias AP, Rodrigues A. Hopf bifurcation with S_n symmetry. Nonlinearity. 2009; 22:627-666.Edit

Pages